IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2013 Volume 22 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2531

Title: Marginal Densities of the Wishart Distribution
Authors: Veleva, Evelina
Keywords: Wishart distribution
positive definite matrix
marginal density
covariance matrix
decomposable graph
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 22, No 1, (2013), 225p-236p
Abstract: We consider marginal densities obtained by elimination of non-diagonal elements of a positive definite random matrix with an arbitrary distribution. For a p × p random matrix W such a marginal density is presented by a graph with p vertices. For every non-diagonal element of W, included in the density we draw in the graph an undirected edge between the corresponding vertices. By giving an equivalent definition of decomposable graphs we show that the bounds of the integration with respect to every excluded element of W can be exactly obtained if and only if the corresponding graph is decomposable. The author gives in an explicit form some of the marginal densities of an arbitrary Wishart distribution.
Description: 2010 Mathematics Subject Classification: 62H10.
URI: http://hdl.handle.net/10525/2531
ISSN: 0204-9805
Appears in Collections:2013 Volume 22

Files in This Item:

File Description SizeFormat
Pliska-22-2013-225-236.pdf422.19 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback